# SDR DALA1504266814

- Difficulty date: December 26, 2013
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 59,392 hours, 17,482 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RT SIDE WINGLET MOD FORWARD SPAR END FITTING CRACKED.  REPAIRED IAW ERA 521730-14,  LOG PAGES 1246940, 1252115.
